| Model Number |
CNWTT0 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Blurred Vision (2137); Visual Disturbances (2140)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A sample device was returned for analysis.Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A physician reported that after intraocular lens (iol) implantation, the lens was explanted and replaced with another one after 3 weeks due to poor vision.Additional information was requested and received stating that patient was complaining of waxy vision, so the iol was replaced with a monofocal non company iol.After the replacement, there was no complaint of waxy vision.
Additional Manufacturer Narrative
The product was returned for analysis.Iol returned adhered to surgical gauze.Solution is dried on both surfaces of the optic and haptics.One haptic is bent, the other is intact.The optic has particulate and fibers adhered to solution.The root cause for the reported complaint could not be determined.The reported exchange of a multifocal lens for a monofocal lens, may suggest that the replacement lens model was an improved choice for the patient's vision needs.The ifu states that some visual effects may be expected due to the superposition of focused and unfocused multiple images.These may include some perception of halos, radial lines around point sources of light(starbursts) under night-time conditions, or glare, as well as other visual symptoms.As with other multifocal ils, there is a possibility that visual symptoms may be significant enough that the patient will request explant of the multifocal iol.Based on the results from the product history record, the products met release criteria.The manufacturer internal reference number is: (b)(4).